# SDR DALA2017101807632

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 66,557 hours, 11,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 38F-45F INOPERATIVE.  CONFIRMED A FAILED BATTERY PACK AT SEAT SIDEWALL 43F IAW FIM 33-51.  R & R THE BATTERY PACK,  OPS NORMAL IAW AMM 33-51.
